| Catalog Number |
2H12LP |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 8/6/2024.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: batch # unk.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during laparoscopic cholecystectomy, when the forceps was put in the camera port, the rubber inside came off.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/5/2024.D4: batch # c9dn0x.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 2h12lp device was returned with no damage in the external components.A leak test was performed and the device was noted to leak with the test probe inserted through the device.As each device is visually inspected and functionally tested during the manufacturing process, it could not be determined what may have caused the reported incident.No conclusion could be reached as to what might have caused the reported event.The reported complaint was confirmed.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.